# SDR HEEA075593

- Difficulty date: August 27, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 4,613 hours
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 071121525
- Part serial: 2598
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY HAS ONE DIGIT INOPERATIVE. PERFORMED PRELIMINARY INSPECTION.  FOUND IC 201 BAD.  REPLACED.  BENCH CHECK GOOD.
